# SDR ASAA2023030342197

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,756 hours, 15,237 cycles
- System (JASC): 3400 · Navigation System
- Part: Drive Unit
- Part number: 6225135822
- Condition: Inoperative
- Location: Nose Radome
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL ON ND. GROUNDED - YES. INITIAL EVALUATION FOUND WEATHER RADAR RT BLOWER FAN SEIZED. REMOVED & REPLACED WEATHER RADAR RT BLOWER MOUNT ASSY REF B737-800 AMM 34-43-51 & WEATHER RADAR RT REF AMM 34-43-41. OPS CHECK FAILED, 'PWS FAIL' AND 'WXR FAIL ANT' DISPLAYED ON ND. ACCOMPLISHED B737-800 FIM 34-43 TASK 803, REMOVED & REPLACED WEATHER RADAR ANTENNA DRIVE UNIT REF AMM 34-43-11. OPS CK OF WEATHER RADAR & PWS SYSTEM GOOD.
